# SDR YENA2024090301203

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N971JT
- Make and model: Airbus A321-231
- Aircraft serial: 07390
- Aircraft time: 28,557 hours, 9,071 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#557, JFK-AUA. 'DURING DESCENT AT 10,000 FT MILD DIRTY SOCKS SMELL RAN ISOLATION ODOR PROCEDURE PACK 1 OFF - X BLEED CLOSED AND ODOR WENT AWAY ( PACKS ); REF L/P 4099233, ITEM 1 (ACCOMPLISHED LEVEL B DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYS (ECS) IAW T/C A320-21-00-00-615-803-B.  NO CABIN ODOR AT THIS TIME.  AIRCRAFT OK FOR SERVICE) FOR ECS DECONTAMINATION, NO ODOR AT THIS TIME, THIS CLEARS THIS MDDR. PLACARD REMOVED MX-4 UPDATED.'
